# SDR P5CA9801403

- Difficulty date: August 3, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N852FT
- Make and model: Boeing 747122
- Aircraft serial: 19757
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 1960-2180
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEVEL 1 CORROSION FOUND AT STRINGER 12R FROM STA 1960 TO 1280 RIGHT LAP JOINT.  CORROSION REMOVED AND REPROTECTED AREA PER SRM 51-10-01, 51-10-02 AND MM 51-24-11.
